# SDR SWAA111941

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 72,998 hours, 59,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND RT EEPLS INOP BETWEEN ROW 1 TO ROW 8.  RELAMPED PER MM.
